# SDR USAA2012042700005

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 57,984 hours, 39,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROWS 3, 4 AND 5 FLOOR LEVEL EMERGENCY LIGHTS ARE NOT LIGHTING.  MAINTENANCE REPLACED BATTERY CHARGER FOR EMERGENCY LIGHTS AT ROWS 3, 4 AND 5.  OPS OK PER AMM 33-51-51-962-016.
